Subcritical approximation of the Sobolev quotient and a related concentration result
Rendiconti del Seminario Matematico della Università di Padova, Volume 125  (2011), p. 1-14
@article{RSMUP_2011__125__1_0,
     author = {Palatucci, Giampiero},
     title = {Subcritical approximation of the Sobolev quotient and a related concentration result},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {125},
     year = {2011},
     pages = {1-14},
     zbl = {1234.35026},
     mrnumber = {2865956},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2011__125__1_0}
}
Palatucci, Giampiero. Subcritical approximation of the Sobolev quotient and a related concentration result. Rendiconti del Seminario Matematico della Università di Padova, Volume 125 (2011) , pp. 1-14. http://www.numdam.org/item/RSMUP_2011__125__1_0/

[1] M. Amar - A. Garroni, Γ -convergence of concentration problems, Ann. Scuola Norm. Sup. Pisa Cl. Sci., Vol. 2 (1) (2003), pp. 151-179. | Numdam | MR 1990977 | Zbl 1121.35048

[2] A. Bahri - J. Coron, On a nonlinear elliptic equation involving the critical Sobolev exponent: the effect of the topology of the domain, Comm. Pure Appl. Math., Vol. 41 (1988), pp. 253-294. | MR 929280 | Zbl 0649.35033

[3] H. Brezis - L. Peletier, Asymptotic for Elliptic Equations involving critical growth, Partial differential equations and the calculus of variations, Vol. I, Progr. Nonlinear Differential Equations Appl., Birkhäuser Boston, Boston, MA (1989), pp. 149-192. | MR 1034005 | Zbl 0685.35013

[4] G. Dal Maso, An introduction to Γ -convergence, Birkhäuser, Boston, 1992. | MR 1201152 | Zbl 0816.49001

[5] W. Ding, Positive solutions of Δu+u (n+2)/(n-2) =0 on a contractible domain, J. Partial Differential Equations, Vol. 2 (4) (1989), pp. 83-88. | MR 1027983 | Zbl 0694.35067

[6] M. Flucher - S. Müller, Concentration of low extremals, Ann. Inst. H. Poincaré Anal. Non Linéaire, Vol. 10 (3) (1999), pp. 269-298. | Numdam | Zbl 0938.35042

[7] M. Flucher - A. Garroni - S. Müller, Concentration of low energy extremals: Identification of concentration points, Calc. Var., Vol. 14 (2002), pp. 483-516. | MR 1911826 | Zbl 1004.35040

[8] Z. C. Han, Asymptotic approach to singular solutions for nonlinear elliptic equations involving critical Sobolev exponent, Ann. Inst. Henri Poincaré, Vol. 8 (2) (1991), pp. 159-174. | Numdam | MR 1096602 | Zbl 0729.35014

[9] J. Kazdan - F. Warner, Remarks on some quasilinear elliptic equations, Comm. Pure Appl. Math., Vol. 38 (1975), pp. 557-569. | MR 477445 | Zbl 0325.35038

[10] P. L. Lions, The concentration-compactness principle in the calculus of variations. The limit case, Rev. Mat. Iberoamericana, Vol. 1 (1985), pp. 145-201. | MR 834360 | Zbl 0704.49005

[11] G. Palatucci, p -Laplacian problems with critical Sobolev exponent, Asymptotic Analysis, to appear. | MR 2841224 | Zbl pre05914982

[12] G. Palatucci - A. Pisante, Sobolev embeddings and concentration-compactness alternative for fractional Sobolev spaces, submitted paper, available online at http://mipa.unimes.fr/preprints.html.

[13] A. Pistoia - O. Rey, Boundary blow-up for a Brezis-Peletier problem on a singular domain, Calc. Var. Partial Differential Equations, Vol. 18 (3) (2003), 243-251. | MR 2018666 | Zbl 1066.35036

[14] S. Pohozaev, Eigenfunctions of the Equations Δu=λf(u) , Soviet Math. Dkl., Vol. 6 (1965), pp. 1408-1411. | Zbl 0141.30202

[15] O. Rey, Proof of the conjecture of H. Brezis and L. A. Peletier, Manuscripta math., Vol. 65 (1989), pp. 19-37. | MR 1006624 | Zbl 0708.35032